MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS RATCHET 130MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS RATCHET 130MM
Model Number 399.97
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is company representative the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set at fsl owens & minor hanover, md site, it was observed that the forceps was broken.There was no known patient or hospital involvement.This complaint involves one (1) device.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the reduction forceps with points ratchet 130mm (part # 399.97/ lot # t156705) was received at us cq.The device showed no evidence of device breakage.The ratcheting mechanism and the forcep teeth both were in good functioning condition.No defect could be identified with the returned device.The overall complaint was not confirmed as there was no physical device breakage or device failures observed.Device failure/defect identified? no.Conclusion: the overall complaint was not confirmed for the received reduction forceps with points ratchet 130mm.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the investigation based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 399.97, lot number: t156705, manufacturing site: tuttlingen, release to warehouse date: sep 20, 2017.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION FORCEPS WITH POINTS RATCHET 130MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10091915
Report Number2939274-2020-02520
Device Sequence Number14423352
Product Code HTD
UDI-Device Identifier10886982203144
UDI-Public(01)10886982203144
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number399.97
Device Catalogue Number399.97
Device Lot NumberT156705
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REDUCTION FORCEPS WITH POINTS RATCHET 130MM